# SDR HEEA082992

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Aircraft time: 13,392 hours
- Engine: Allsn 250C30P
- Engine time: 13,392 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X147077
- Condition: Damaged
- Location: Engine
- Part time: 1,135 hours, 1,804 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO EXCESSIVE OIL CONSUMPTION.  TURBINE WAS REPAIRED DUE TO EXCESSIVE OIL CONSUMPTION AND OIL QUENCHED 1ST STAGE WHEEL. SCRAPPED WHEEL.
